×

Found 195 Documents (Results 1–100)

100
MathJax

Conditional quantile reproducibility of multivariate distributions and simplified pair copula construction. (English. Russian original) Zbl 1473.62163

Theory Probab. Appl. 66, No. 1, 160-168 (2021); translation from Teor. Veroyatn. Primen. 66, No. 1, 196-208 (2021).
MSC:  62H05 62H10 62G08
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software